Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("SOBOUTI Y")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 27

  • Page / 2

Export

Selection :

  • and

PURE PERTURBATION SPECTRA OF CONVECTIVELY NEUTRAL FLUIDS.SOBOUTI Y.1977; ASTR. AND ASTROPHYS.; GERM.; DA. 1977; VOL. 55; NO 3; PP. 339-346; BIBL. 8 REF.Article

Liouville's equation. II: Eigenmodes of harmonic potentialsSOBOUTI, Y.Astronomy and astrophysics (Berlin. Print). 1989, Vol 214, Num 1-2, pp 83-91, issn 0004-6361Article

THE G AND P MODES OF POLYTROPES.SOBOUTI Y.1977; ASTR. AND ASTROPHYS., SUPPL. SER.; GERM.; DA. 1977; VOL. 28; NO 3; PP. 463-468; BIBL. 1 REF.Article

A DEFINITION OF THE G- AND P-MODES OF SELF-GRAVITATING FLUIDS.SOBOUTI Y.1977; ASTR. AND ASTROPHYS.; GERM.; DA. 1977; VOL. 55; NO 3; PP. 327-337; BIBL. 22 REF.Article

THE POTENTIALS FOR THE G-, P-, AND THE TOROIDAL-MODES OF SELF-GRAVITATING FLUIDSSOBOUTI Y.1981; ASTRON. ASTROPHYS. (BERL.); ISSN 0004-6361; DEU; DA. 1981; VOL. 100; NO 2; PP. 319-322; BIBL. 8 REF.Article

An f(R) gravitation for galactic environmentsSOBOUTI, Y.Astronomy and astrophysics (Berlin. Print). 2007, Vol 464, Num 3, pp 921-925, issn 0004-6361, 5 p.Article

Linear oscillations of isotropic stellar systems. II: Radial modes of energy-truncated modelsSOBOUTI, Y.Astronomy and astrophysics (Berlin. Print). 1985, Vol 147, Num 1, pp 61-66, issn 0004-6361Article

NORMAL MODES OF ROTATING FLUIDSSOBOUTI Y.1980; ASTRON. ASTROPHYS. (BERL.); ISSN 0004-6361; DEU; DA. 1980; VOL. 89; NO 2; PP. 314-335; BIBL. 33 REF.Article

CONVECTIVE MODES AND CONVECTIVE STABILITY OF ROTATING FLUIDSSOBOUTI Y.1978; ASTR. AND ASTROPHYS.; DEU; DA. 1978; VOL. 70; NO 5; PP. 665-675; BIBL. 17 REF.Article

Nonequilibrium ensembles. I, A lagrangian formalism for classical systemsSOBOUTI, Y.Physica. A. 1990, Vol 168, Num 3, pp 1021-1034, issn 0378-4371Article

NORMAL MODES OF SELF-GRAVITATING FLUIDS IN PERTURBED CONFIGURATIONS. II. PERTURBATIONAL-VARIATIONAL EXPANSION OF THE G- AND P-MODES OF A NON-ADIABATIC FLUID ABOUT THE ADIABATIC LIMIT.SOBOUTI Y; SILVERMAN JN.1978; ASTR. AND ASTROPHYS.; GERM.; DA. 1978; VOL. 62; NO 3; PP. 365-374; BIBL. 8 REF.Article

Liouville's equation. I: Symmetries and classification of modesSOBOUTI, Y.Astronomy and astrophysics (Berlin. Print). 1989, Vol 210, Num 1-2, pp 18-24, issn 0004-6361Article

Linear oscillations of isotropic stellar systems. I: Basic theoretical considerationsSOBOUTI, Y.Astronomy and astrophysics (Berlin. Print). 1984, Vol 140, Num 1, pp 82-90, issn 0004-6361Article

Linear oscillations of isotropic stellar systems. III: A classification of non-radial modesSOBOUTI, Y.Astronomy and astrophysics (Berlin. Print). 1986, Vol 169, Num 1-2, pp 95-110, issn 0004-6361Article

NORMAL MODES OF SELF-GRAVITATING FLUIDS IN PERTURBED CONFIGURATIONS. I. PERTURBATIONAL-VARIATIONAL PROCEDURE.SILVERMAN JN; SOBOUTI Y.1978; ASTR. AND ASTROPHYS.; GERM.; DA. 1978; VOL. 62; NO 3; PP. 355-363; BIBL. 37 REF.Article

TWO BASIS SETS FOR THE G- AND P-MODES OF SELF GRAVITATING FLUIDSDIXIT VV; SARATH B; SOBOUTI Y et al.1980; ASTRON. ASTROPHYS. (BERL.); ISSN 0004-6361; DEU; DA. 1980; VOL. 89; NO 3; PP. 259-263; BIBL. 20 REF.Article

Liouville's equation. IV : the full symmetries of quadratic potentialsSOBOUTI, Y; DEHGHANI, M. H.Astronomy and astrophysics (Berlin. Print). 1992, Vol 259, Num 1, pp 128-133, issn 0004-6361Article

Excitation of stellar oscillations by tidal processesBEIKI ARDAKANI, A; SOBOUTI, Y.Astronomy and astrophysics (Berlin. Print). 1990, Vol 227, Num 1, pp 71-76, issn 0004-6361Article

Global modes of oscillation of magnetized starsNASIRI, S; SOBOUTI, Y.Astronomy and astrophysics (Berlin. Print). 1989, Vol 217, Num 1-2, pp 127-136, issn 0004-6361Article

Liouville's equation. III: Symmetries of the linearized equationSOBOUTI, Y; SAMIMI, J.Astronomy and astrophysics (Berlin. Print). 1989, Vol 214, Num 1-2, pp 92-98, issn 0004-6361Article

Liouville's equation. V: The full symmetries of r-1-potentialsDEHGHANI, M. H; SOBOUTI, Y.Astronomy and astrophysics (Berlin. Print). 1993, Vol 275, Num 1, pp 91-95, issn 0004-6361Article

Mode classification and wave propagation in a magnetically structured mediumHASAN, S. S; SOBOUTI, Y.Monthly Notices of the Royal Astronomical Society. 1987, Vol 228, Num 2, pp 427-451, issn 0035-8711Article

Phase space quantum mechanics - DirectNASIRI, S; SOBOUTI, Y; TAATI, F et al.Journal of mathematical physics. 2006, Vol 47, Num 9, issn 0022-2488, 092106.1-092106.15Article

Tully-Fisher relation, key to dark companion of baryonic matterSOBOUTI, Y; HASANI ZONOOZI, A; HAGHI, H et al.Astronomy and astrophysics (Berlin. Print). 2009, Vol 507, Num 2, pp 635-638, issn 0004-6361, 4 p.Article

An extended phase-space stochastic quantization of constrained Hamiltonian systemsTER-KAZARIAN, G. T; SOBOUTI, Y.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 31, issn 1751-8113, 315303.1-315303.8Article

  • Page / 2